# SDR ABXA20250513093

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 91,332 hours, 31,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING AFTER TURNING OFF OF RUNWAY ANOTHER PLANE REPORTED SMOKING RIGHT BRAKE. RIGHT BRAKE TEMP VALUES WERE 2-2 ON TOP AND 3-3 ON BOTTOM. CFR FOLLOWED PLANE INTO PARKING AND SMOKE QUICKLY DISSIPATED AND STOPPED ALTOGETHER. NORMAL TAXI IN. BRAKE PEDALS FELT NORMAL WITH NO SQUISHINESS. BRAKES 2 UNSED FOR LANDING.  PERFORMED GVI OF ALL AIRCRAFT BRAKE ASSEMBLIES AS PER AMM 32-41-08. INSPECTED LANDING GEAR BAYS AND LANDING GEAR ASSEMBLIES FOR LEAKAGE, PERFORMED TEMPERATURE SCAN OF BRAKE ASSEMBLIES. ALL FOUND TO BE BETWEEN 160 F AND 188 F. PERFORMED TEST OF BRAKE TEMP MONITOR AS PER AMM 32-46-00. NO LEAKS FOUND. ALL TEMPERATURES INDICATED ARE WITHIN NORMAL LIMITS. ALL ITEMS CHECKED GOOD AS PER AMM REFERENCES. AIRCRAFT RELEASED NO ETOPS CAT 1.
